Re-dose After Vomiting?
Jan 12, 2003
I'm been taking Trizivir for several months with no problems. Shortly after taking the pill this morning, I vomited. Should I re-take the pill since I probably threw it up?
Response from Dr. Boyle
Yes, if you throw up shortly after taking the medications, you need to retake them. If this is a recurrent problem, you should consider contacting your doctor for an anti-emetic (a medicine that helps decrease nausea and vomiting), which you can take before you take your medications when you feel the need to do so.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Effects Of Hiv On Lymphocyte Count
- If I Had Unprotected Sex With An Hiv Positive Woman What Are The Odds That I Am Infected?
- How Long Does It Take For The Hiv Virus To Become Full Aids?
- Who To See If You Have Genital Warts?
- What Is There That Has Symptoms Similar To Genital Herpes?
- What If You Have Sex One Week Before A Herpes Outbreak?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.